# SDR FDEA201205312025

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 55,893 hours, 20,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Tube
- Part number: LJ35801
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PERFORMANCE WAS SUBSTANDARD.  RETURNED TO DEPARTURE.    INSPECTION FOUND TUBE FROM P1 PROBE TO  COWLING BROKEN OFF.  ADEL CLAMP THAT SECURES LINE TO THE INSIDE OF THE NOSE COWL WAS BROKEN ALSO.
